MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL14060
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending; however, images were provided for review.The investigation of the reported event is currently underway.The information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement, the device allegedly failed to expand.It was further reported that the vessel was predilated to deploy the stent and rolled back the thumb wheel.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly failed to expand in the proximal end.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not returned for evaluation.Two x-ray images were provided for two complaints, and it was assumed that the image with the stent taken in the chest section is related to this complaint.On the x-ray, the stent is constricted/ undeployed in the section 10-35mm (estimated value) from one stent end; distal and proximal of that section the stent was expanded which indicated that the stent sheath was retracted and that the stent adhered to the inner catheter.The investigation is confirmed for expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2022), g3.H11: h6 (method, result).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11044689
Report Number9681442-2020-20109
Device Sequence Number1087159
Product Code QAN
UDI-Device Identifier00801741103490
UDI-Public(01)00801741103490
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL14060
Device Catalogue NumberVENUL14060
Device Lot NumberANEV3072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight61